# SDR RU3A0611

- Difficulty date: August 17, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 4,723 hours, 1,537 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT & RIGHT BLEED AIR LIGHTS ILLUMINATED INFLIGHT.  BOTH BLEED AIR SWITCHES WERE TURNED OFF.  BOTH LIGHTS EXTINGUISHED JUST BEFORE LANDING, APPROX 2 MINUTES AFTER SWITCHES WERE TURNED OFF.  COMPLETED EMERGENCY LANDING.
